HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Analytic Smoothing Effect for Solutions to Schrödinger Equations with Nonlinearity of Integral

Files in This Item:
pre641.pdf96.53 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83794

Title: Analytic Smoothing Effect for Solutions to Schrödinger Equations with Nonlinearity of Integral
Authors: Ozawa, Tohru Browse this author
Yamauchi, Kazuyuki Browse this author
Yamazaki, Yasuko Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 641
Start Page: 1
End Page: 18
Abstract: We study analytic smoothing effects for solutions to the Cauchy problem for the Schr\"odinger equation with interaction described by the integral of the intensity with respect to one direction in two space dimensions. The only assumption on the Cauchy data is the weight condition of exponential type and no regularity assumption is imposed.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69448
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University